Title: Some theory for penalized spline generalized additive models
Authors: Aerts, M ×
Claeskens, Gerda
Wand, MP #
Issue Date: Apr-2002
Publisher: Elsevier science bv
Series Title: Journal of statistical planning and inference vol:103 issue:1-2 pages:455-470
Abstract: Generalized additive models have become one of the most widely used modem statistical tools. Traditionally, they are fit through scatterplot smoothing and the backfitting algorithm. However, a more recent development is the direct fitting through the use of low-rank smoothers (Hastic, J. Roy. Statist. Soc. Ser. B 58 (1996) 379). A particularly attractive example of this is through use of penalized splines (Marx and Eilers, Comput. Statist. Data Anal. 28 (1998) 193). Such an approach has a number of advantages, particularly regarding computation. In this paper, we exploit the explicitness of penalized spline additive models to derive some useful and revealing theoretical approximations. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 0378-3758
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science